# SDR MWEA010447

- Difficulty date: March 21, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,521 hours, 60,463 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 995815957
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE INCH LONG CRACK AT ATTACH POINT FOR RIGHT ENGINE PYLON PANEL 8105, AFT OUTBOARD NUTPLATE AREA.   INSTALLED CRACK REPAIR PER STRUCTURAL REPAIR MANUAL 54-01, FIGURE 2.
